Accessibility navigation


An efficient numerical scheme for the shallow water equations

Glaister, P. (1993) An efficient numerical scheme for the shallow water equations. International Journal of Computer Mathematics, 48 (3-4). pp. 239-250. ISSN 1029-0265

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207169308804206


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:24511
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation